# SDR SWAA113282

- Difficulty date: April 28, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 75,539 hours, 57,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C46684
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND CRACK RT WING NR 4 SLAT LWR T/E SKIN, O/B OF THE TAI DUCT.  REPAIRED PER SRM.
